MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 2.9MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK ANCHOR 2.9MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was unpacked and after finding the defect, it was not used for the procedure.A second implant was used to complete the procedure.From reported photos, the reported device looks fractured.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Foreign source: poland.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the anchor on the inserter tip is fractured.The carton and inner pouch were opened as designed and there are no punctures or damage to either.The anchor could be removed from the inserter prongs.Secondary to the anchor fracture, the inserter prongs are bent together, and the shaft is bent slightly out of parallel from the outer shaft.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.It was indicated that the product broke before use; however, as the packaging was not damaged and was opened, a definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO LINK ANCHOR 2.9MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key15536305
Report Number3006108336-2022-00030
Device Sequence Number5256025
Product Code MBI
UDI-Device Identifier00887868270161
UDI-Public(01)00887868270161(17)240411(10)71245-2
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2024
Device Model NumberN/A
Device Catalogue NumberCM-9129
Device Lot Number71245-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown